# SDR YENA2025012100084

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H3 ON FRAME 16 RH SIDE , DOOR STOP FITTING 7. CRACK DIRECTION IS: 11 OCLOCK; CRACK DEPTH IS : 0 .120 INCH APPROX; REF AEROMAN N/R 2024-755201, REMOVED AND REPLACED INTERCOSTAL FITTING LOC AT FRAME 16 RH SIDE AND AT LEVEL OF DOOR STOP FITTING 7 I.A.W. A320 SRM 53-11-12-300-010, A320 SRM 51-42-11, A320 SRM 51-72-11, DWG D53114223 AND D53912997. THIS REPAIR IS CAT A AND NO FURTHER INSPECTION IS REQUIRED.
